New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

starrnr
Veteran Member


Date Joined Dec 2005
Total Posts : 1782
   Posted 10/17/2006 11:54 AM (GMT -7)   
Hi all. I've been on MTX for over 2 years now - I'm at .7 ml injectable (17.5 mgs oral??). Had side effects in the very beginning, so I switched from oral to injectable and we upped my folic acid to 2 mg. Haven't had any problems since.

So here's the thing, Sunday night like always, I take my shot right before bedtime. For the first time that I can remember, it burned like heck when I injected it -- I actually had to pull it out and restick it in another spot. I woke up yesterday morning with the absolute worst headache and the worst nausea that I can remember (felt like my worst morning sickness). Stayed with me most of the day. I took some ibuprofen, but it didn't help. I had my Remicade infusion yesterday afternoon -- I'm downright ill today with the worst headache. The nausea has passed, but good heavens my head is killing me.

Why would I get an MTX reaction now? I normally get a slight Remicade headache about 2 days after the infusion, but this is weird. Should I be worried or just hope it passes soon?

Thanks for any help.
"My "Trifecta" - CD, AS & RA...

Co-Moderator Crohn's Forum


yalinda
Veteran Member


Date Joined May 2006
Total Posts : 1179
   Posted 10/17/2006 1:58 PM (GMT -7)   
hum? can you call a pharmacist? maybe they can shed light on it if you dont want to call the doc? i think with any change this drastic you should ask some professional, can u still phone your doc this late in the day? its 5 here. good luck

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 10/17/2006 4:34 PM (GMT -7)   
Hey starrnr... That is weird... maybe a bad batch of MTX? I'm not on MTX (yet) so I can't lend personal experience... but let me do some researching and see if I can come up with anything... How are you feeling? Have you called your doc yet? Hang in there and please keep us posted!

Duck
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea

starrnr
Veteran Member


Date Joined Dec 2005
Total Posts : 1782
   Posted 10/17/2006 8:37 PM (GMT -7)   
Hey Ducky - still have the headache, but at least I can lift my head without wanting to scream. It is the strangest thing I've experienced. Normally, I inject the MTX, go to bed and wake up just fine. The Remicade headaches have gotten much lighter since I first started - but this is just weird. It's not a migraine - those I can deal with and it's not a plain 'ole headache either. The ibuprofen isn't touching it at all and I really didn't want to take pain med's - but I did. It sort of helped, but didn't take it completely away. It's got to be the MTX. How would I know I have a bad batch? The color of this bottle is the same as the others (gotta love the glow in the dark yellow...).

If I still have it tomorrow, I'm calling the doctor's or maybe the pharmacist? Very weird indeed.

If you find something, let me know. I appreciate the help.

~S.
"My "Trifecta" - CD, AS & RA...

Co-Moderator Crohn's Forum

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 7:06 PM (GMT -7)
There are a total of 2,732,357 posts in 301,012 threads.
View Active Threads


Who's Online
This forum has 151172 registered members. Please welcome our newest member, Whydoesithurtsomuch.
315 Guest(s), 9 Registered Member(s) are currently online.  Details
ewafromwarsaw, Psilociraptor, 81GyGuy, Shaz032, summer16, Girlie, Uniform Charlie, Fairwind, Ggrlsav


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer